Hausdorff and conformal measures for expanding piecewise monotonic maps of the interval

Tom 103 / 1992

Franz Hofbauer Studia Mathematica 103 (1992), 191-206 DOI: 10.4064/sm-103-2-191-206

Streszczenie

Let A be a topologically transitive invariant subset of an expanding piecewise monotonic map on [0,1] with the Darboux property. We investigate existence and uniqueness of conformal measures on A and relate Hausdorff and conformal measures on A to each other.

Autorzy

  • Franz Hofbauer

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek